International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 2, Pages 337-344
On normal and strongly normal lattices
Department of Mathematics, Polytechnic University, Brooklyn 11201, NY, USA
Received 12 June 1991; Revised 21 October 1991
Copyright © 1993 El-Bachir Yallaoui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we will investigate the properties of normality and strong normality of
lattices and their relationships to zero-one measures. We will eventually establish necessary and
sufficient conditions for lattices to be strongly normal. These properties are then investigated in
the case of separated lattices.